Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had fallen and have hip pain. X-ray normal, put on tramadol and cocodimol but still in pain. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
mother 93 had a bad fall over a week ago she is in severe pain in her hip been to a&e no breaks detected after 2 x rays the care home doctor has put her on tramadol and cocodimol still in a lot of pain pain killers don't seem to be touching it
Posted Tue, 8 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. Shruti Rijhwani 13 minutes later
Brief Answer:
Possibilty of fracture remains high.

Detailed Answer:
Dear sir,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would like to tell you that at this age of 93 years possibilty of fracture femur exists and tops the priority . Still if you say that the x rays are clear we need to look for Avascular necrosis of hip and hip arthritis .

History of fall is a very strong evidence for thinking about fracture and rest possibilities are very less . Kindly consult an experienced orthopaedician and get an MRI of hip region done with his advise . May be that will help to establish the diagnosis.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor